Found: 7 resources


Narrow your search

Resource type

article (7)


Language

English (3)

Arabic and English (1)


Year
From To Submit

2012 (1)

2011 (3)

2010 (1)

2009 (2)

Listing 1 - 7 of 7
Sort by

Numerical Solutions of FractionalIntegral and Fractional Integrodifferential Equations

Ibn Al-Haitham Journal For Pure And Applied Science, 2010, Volume 23, Issue 1, Pages 122-127
 

Finite Difference Method for Two-Dimensional Fractional Partial Differential Equation with parameter

Ibn Al-Haitham Journal For Pure And Applied Science, 2011, Volume 24, Issue 2, Pages 230-235
 

Explicit Finite Difference Approximation for the Two-Dimensional Fractional Dispersion Equation

Ibn Al-Haitham Journal For Pure And Applied Science, 2011, Volume 24, Issue 1, Pages 245-251
 

NUMERICAL SOLUTION FOR FRACTIONAL PARTIALDIFFERENTIAL EQUATIONS OF TWO-SIDED

Al-Nahrain Journal of Science, 2009, Volume 12, Issue 2, Pages 128-131
 

NUMERICAL SOLUTIONS OF SOME KINDS OF FRACTIONAL DIFFERENTIAL EQUATIONS

Al-Nahrain Journal of Science, 2009, Volume 12, Issue 4, Pages 163-167
 

Numerical Solution for the Two-Dimensional Two-Sided Fractional Diffusion Equation

Journal of College of Education, 2012, Volume , Issue 1, Pages 609-620
 

Listing 1 - 7 of 7
Sort by